# SDR DL76S020568

- Difficulty date: May 17, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 46,144 hours, 21,904 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 185T10011
- Part serial: 200
- Condition: Delaminated
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2 FOOT, 6 INCH DIA AREA WAS FOUND DISBONDED ON THE LEFT HORIZONTAL STABILIZER UPPER INBOARD FORWARD SKIN PANEL BETWEEN FS 53.659 AND FS 80.896.  THE DISBONDED SECTION OF HONEYCOMB CORE WAS REPLACED PER SRM 51-70-10 BY DEPT 382 ON SHOP ORDER H05277.  THE PANEL WAS REINSTALLED ON THE A/C.
